# SDR UPS08M52010

- Difficulty date: February 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1721 L46l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO BILGE LT 46 STA 1721 FOUND CORROSION AS MARKED ON LONGERON STA 1721 L46 LT CORROSION REMOVED, REMOVED THK0.027" ORIG THK:0.072 INCH FOUND EXCEEDED LIMIT PER SRM 53-10-00 FIG 2A V.1R.40.  CORRODED LONG SPLICE CUT C/OUT AT STA 1691 L46 LT PER SRM 53-10-00 FIG 1V.1R.40.  NEW LONG REWORK C/OUT FR MATL S2922456X7075T6511 PER DWG AFA7753 S2931860-7075T6511 PER SRM 53-10-00 FIG 2 V.1R.40.  FPI C/OUT PER DAC NDT SPM, FOUND NO CRACK.
